# SDR AALA202203317907

- Difficulty date: March 28, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N800AN
- Make and model: Boeing 787-8
- Aircraft serial: 40618
- Aircraft time: 25,717 hours, 4,115 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN AIR COMPRESSOR R2 STATUS MESSAGE. BRIEF ODOR AND NOISE NOTICED ON FLIGHT DECK. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
